Three-dimensional numerical simulations of ambipolar diffusion in NS cores in the one-fluid approximation: instability of poloidal magnetic field

Igoshev, AP orcid.org/0000-0003-2145-1022 and Hollerbach, R orcid.org/0000-0001-8639-0967 (2023) Three-dimensional numerical simulations of ambipolar diffusion in NS cores in the one-fluid approximation: instability of poloidal magnetic field. Monthly Notices of the Royal Astronomical Society, 518 (1). pp. 821-846. ISSN 0035-8711

Abstract

Metadata

Item Type: Article
Authors/Creators:
Copyright, Publisher and Additional Information:

© 2022 The Author(s). Published by Oxford University Press on behalf of Royal Astronomical Society. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (https://creativecommons.org/licenses/by/4.0/), which permits unrestricted reuse, distribution, and reproduction in any medium, provided the original work is properly cited.

Keywords: magnetic fields, MHD, methods: numerical, stars: magnetic field, stars: neutron
Dates:
  • Published: January 2023
  • Published (online): 29 October 2022
  • Accepted: 25 October 2022
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) > Applied Mathematics (Leeds)
Funding Information:
Funder
Grant number
STFC (Science and Technology Facilities Council)
ST/W000873/1
Depositing User: Symplectic Publications
Date Deposited: 01 Nov 2022 12:37
Last Modified: 25 Jun 2023 23:08
Status: Published
Publisher: Oxford University Press
Identification Number: 10.1093/mnras/stac3126
Open Archives Initiative ID (OAI ID):

Download

Export

Statistics